Probability: modeling and applications to random processes

Haigh, John (2007) Probability: modeling and applications to random processes. American Statistician, 61 (3). pp. 276-277. ISSN 0003-1305

[img]
Preview
PDF
Download (37kB) | Preview

Abstract

This is a review of the book "Probability: Modeling and Applications to Random Processes" by Gregory K. Miller.

Item Type: Article
Additional Information: Publisher's version available at official url.
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Chris Keene
Date Deposited: 11 Oct 2007
Last Modified: 01 Oct 2019 08:30
URI: http://sro.sussex.ac.uk/id/eprint/1568

View download statistics for this item

📧 Request an update